Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728
A. L. Zapata-Calvente, M. Moya, G. Bohner, and J. L. Megias, “Automatic Associations and Conscious Attitudes Predict Different Aspects of Men's Intimate Partner Violence and Sexual Harassment Proclivities”, Sex Roles, 2019, 81, 439-455.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
G. Da Prato, F. Flandoli, and M. Röckner, “Absolutely continuous solutions for continuity equations in Hilbert spaces”, Journal de Mathématiques Pures et Appliquées, 2019, 128, 42-86.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
T. Spindeler, and N. Strungaru, “A note on measures vanishing at infinity”, REVIEWS IN MATHEMATICAL PHYSICS, 2019, 31, : 1950007.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
X. Huang, M. Röckner, and F. - Y. Wang, “NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 39, 3017-3035.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
M. Tobollik, C. Kabel, O. Mekel, C. Hornberg, and D. Plass, “Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit”, BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ, 2018, 61, 710-719.
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
S. Albeverio, Y. Kondratiev, R. Nikiforov, and G. Torbin, “On new fractal phenomena connected with infinite linear IFS”, MATHEMATISCHE NACHRICHTEN, 2017, 290, 1163-1176.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
A. Schlarb, M. Claßen, S. M. Hellmann, C. Voegle, and M. D. Gulewitsch, “Sleep and somatic complaints in university students”, JOURNAL OF PAIN RESEARCH, 2017, 10, 1189-1199.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
K. Schulze-Koops, V. Perlick, and D. Schwarz, “Sachs equations for light bundles in a cold plasma”, CLASSICAL AND QUANTUM GRAVITY, 2017, 34, : 215006.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
S. - X. Ouyang, and M. Röckner, “Time inhomogeneous generalized Mehler semigroups and skew convolution equations”, Forum Mathematicum, 2016, 28, 339-376.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
A. V. Kolesnikov, and M. Röckner, “On continuity equations in infinite dimensions with non-Gaussian reference measure”, Journal of Functional Analysis, 2014, 266, 4490-4537.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
S. Albeverio, Y. Kondratiev, R. Nikiforov, and G. Torbin, “On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions”, Bulletin des Sciences Mathématiques, 2014, 138, 440-455.
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
T. Schack, and D. Pollmann, in Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention (Eds.: A. Lohaus, M. Glüer), Hogrefe, Göttingen, 2014, p. 45-62.
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
T. Hellmann, and F. Riedel, A Dynamic Extension of the Foster-Hart Measure of Riskiness, Center For Mathematical Economics, Bielefeld, 2014.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
D. Hagedorn, Y. Kondratiev, T. Pasurek, and M. Röckner, “Gibbs states over the cone of discrete measures”, Journal Of Functional Analysis, 2013, 264, 2550-2583.
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
F. Riedel, and T. Hellmann, The Foster-Hart measure of riskiness for general gambles, Center For Mathematical Economics, Bielefeld, 2013.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
Y. Kondratiev, T. Pasurek, and M. Röckner, “GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH”, Reviews In Mathematical Physics, 2012, 24.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
F. Herzberg, “Simple nonstandard proofs of Daniell-Kolmogorov-type theorems”, Positivity, 2012, 16, 627-631.
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
M. Roa, R. Kõiva, and C. Castellini, 2012.
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828
O. Abramov, Network theory applied to linguistics: new advances in language classification and typology, Bielefeld University, Bielefeld, 2012.
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
T. Asada, C. Chiarella, P. Flaschel, T. Mouakil, C. Proano, and W. Semmler, “Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy”, Journal of Economic Surveys, 2011, 25, 569-599.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung